Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 134, NWS Birmingham, AL

June 15, 2007Chilton County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 15, 2007, 5:25 PM CDT for Chilton County, Alabama. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2007, 5:25 PM CDT (22:25 UTC)
Expired
Jun 15, 2007, 6:03 PM CDT
In force
38 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Chilton County, AL

The radar

The Birmingham radar (KBMX), 50 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 5:43 PM CDTTSTM WND DMGVerbena, ALREPORTS COMING IN TO THE EMA OFFICE OF SEVERAL LARGE TREES AND POWER LINES DOWN ACROSS THE SOUTHEASTERN PORTION OF THE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 559 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
559 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1075 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 152225
SVRBMX
ALC021-152315-
/O.NEW.KBMX.SV.W.0134.070615T2225Z-070615T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CDT FRI JUN 15 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CHILTON COUNTY IN CENTRAL ALABAMA...

* UNTIL 615 PM CDT

* AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  COOPER...OR 20 MILES NORTH OF MILLBROOK...AND MOVING SOUTH AT 5
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHEASTERN CHILTON COUNTY AT 540 PM CDT

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3273 8655 3281 8662 3285 8650 3286 8646
      3284 8646 3283 8647 3279 8643 3272 8642
      3272 8652

$$

17
2 follow-up statements
000 
WWUS54 KBMX 152241
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
540 PM CDT FRI JUN 15 2007

ALC021-152315-
/O.CON.KBMX.SV.W.0134.000000T0000Z-070615T2315Z/
CHILTON AL-
540 PM CDT FRI JUN 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EAST CENTRAL CHILTON COUNTY...

AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MITCHELL DAM...OR ABOUT 21 MILES NORTH OF MILLBROOK...
MOVING SOUTH AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHEASTERN CHILTON COUNTY AT 550 PM CDT

LAT...LON 3273 8655 3281 8662 3285 8650 3286 8646
      3284 8646 3283 8647 3279 8643 3272 8642
      3272 8652

$$

17
000 
WWUS54 KBMX 152303
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
603 PM CDT FRI JUN 15 2007

ALC021-152313-
/O.CAN.KBMX.SV.W.0134.000000T0000Z-070615T2315Z/
CHILTON AL-
603 PM CDT FRI JUN 15 2007

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHILTON COUNTY IS
CANCELLED...

THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.

LAT...LON 3273 8655 3281 8662 3285 8650 3286 8646
      3284 8646 3283 8647 3279 8643 3272 8642
      3272 8652

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:12 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jun 15, 3:12 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
312 PM CDT FRI JUN 15 2007

.DISCUSSION...TRICKY SHORT TERM FORECAST ONCE AGAIN TODAY AND INTO
THIS EVENING...DUE TO SCATTERED SHOWERS AND THUNDERSTORMS. INTO
THE LONG TERM...THE PICTURE IS STARTING TO CLEAR UP JUST A
BIT...AND RAIN CHANCES ARE LOOKING A BIT BETTER THAN THEY WERE
YESTERDAY AT THIS TIME.

ONE MORE SHORT WAVE ROTATING SOUTH/SOUTHWESTWARD AROUND THE EAST
COAST CLOSED LOW WILL WORK INTO THE FORECAST AREA THIS EVENING...
INTO AN ENVIRONMENT OF MODERATE PW AMOUNTS...AND AMPLE
INSTABILITY. WITH SUFFICIENT SHEAR AND COLD AIR ALOFT...STORMS
WILL NEED TO BE WATCHED CLOSELY. AFTER THIS SHORT WAVE ROTATES ON
BY...RAIN CHANCES DIMINISH...AND SIGNIFICANT POPS DO NOT RETURN
UNTIL TUESDAY. SATURDAY AND INTO SUNDAY...WEAK RIDGING BETWEEN THE
DEPARTING EAST COAST LOW AND THE STATIONARY MIDWESTERN LOW SHOULD
LEAVE US MOSTLY DRY...BUT NAM HINTS AT ISOLATED CONVECTION BOTH
AFTERNOONS. WILL ELECT TO ISSUE 10 POPS WITH ISOLATED
THUNDERSTORMS FOR THE LATE AFTERNOON AND EARLY EVENING HOURS.

MONDAY AND TUESDAY...MODELS NOW COMING INTO BETTER AGREEMENT EVER
SO GRADUALLY WORKING IN A WEAK TROUGH FROM THE WEST...WHICH WILL
OPEN UP THE GULF ALLOWING DEEP MOISTURE TO SET UP OVER THE AREA BY
TUESDAY AFTERNOON. I NORMALLY REFRAIN FROM LIKELY POPS AT THIS
TIMEFRAME...AND WILL STAY JUST BELOW LIKELY AT THIS TIME. TUESDAY
HAS BEEN ALL OVER THE PLACE IN THE MODELS...AND ALTHOUGH MODELS
ARE COMING INTO BETTER AGREEMENT...I AM HESITANT TO JUMP ON THE
LIKELY SHIP AT THIS POINT.

WEDNESDAY THROUGH FRIDAY...GFS SEEMS TO BE DOING MUCH BETTER AND HAS
BACKED OFF QUITE A BIT ON FRONTAL PASSAGE...MAINTAINING THE MAIN
SYSTEM IN THE NORTHERN BRANCH...RUNNING THE CANADIAN BOARDER. THE
FRONT THAT THE GFS PREVIOUSLY BLASTED THROUGH THE AREA ON THURSDAY
NOW DRIFTS EVER SO SLOWLY SOUTHWARD INTO CENTRAL ALABAMA. THIS
WILL LEAVE US IN A BIT OF AN NONDESCRIPT UPPER PATTERN...STARTING
TO LOOK LIKE A DEVELOPING BROAD SUB- TROPICAL RIDGE WITH EMBEDDED
WEAKNESSES...WHICH SHOULD RESULT IN MORE SEASONABLE POPS AND
TEMPS.

JD/81

&&

.AVIATION...18Z TAF DISCUSSION.

SCATTERED CONVECTION WILL CONTINUE TO DEVELOP ACROSS THE AREA THIS
AFTERNOON. ACTIVITY WILL REMAIN SCATTERED SO JUST WENT WITH VCTS FOR
THE FORECAST AND WILL MODIFY ANY TAFS FOR THUNDERSTORM DEVELOPMENT
THIS AFTERNOON. MOST LOCATIONS ARE ALREADY AT OR ABOVE THE
CONVECTIVE TEMP...SO WENT WITH SCT TO BKN DECKS AT 4 TO 6K THROUGH
THE AFTERNOON. MOST LOCATIONS WILL HAVE VFR CONDITIONS OUTSIDE OF
ANY RAIN AND THUNDERSTORMS. THE ONE EXCEPTIONS CONTINUES TO BE
ANNISTON WITH MVFR VISIBILITIES.

DOWNBURST WITH ANY ACTIVITY WILL HAVE THE POTENTIAL TO PRODUCE SOME
STRONG WINDS.

IFR/MVFR FOG WILL LIKELY REDEVELOP AFTER 05Z SATURDAY. IF ADDITIONAL
AIRPORT SITES RECEIVE HEAVY RAIN TODAY...WILL LIKELY NEED TO
INTRODUCE FOG AT THESE SITES AS WELL.

JRA/16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     64  90  64  91  66 /  20  10  10  10  10
ANNISTON    67  89  66  89  69 /  30  10  10  10  10
BIRMINGHAM  68  91  68  91  70 /  30  10  10  10  10
TUSCALOOSA  68  93  68  93  71 /  40  10  10  10  10
CALERA      67  92  69  91  70 /  40  10  10  10  10
AUBURN      64  88  69  91  70 /  30  10  10  10  10
MONTGOMERY  67  93  69  94  71 /  40  10  10  10  10
TROY        66  91  68  92  69 /  20  10  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

16/81/16
Hazardous weather outlook, Jun 15, 12:50 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1250 PM CDT FRI JUN 15 2007

ALZ011>015-017>050-161800-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1250 PM CDT FRI JUN 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ANYWHERE ACROSS
CENTRAL ALABAMA THIS AFTERNOON...GENERALLY BETWEEN 1 PM AND 9 PM.
ISOLATED STORMS MAY BRIEFLY BE SEVERE...WITH THE MAIN THREATS HAIL
LARGER THAN PENNIES...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND
GUSTS TO 65 MPH.  THE STORMS SHOULD RAPIDLY DECREASE IN INTENSITY
AFTER 9 PM.

WET MICROBURST POTENTIAL:
BIRMINGHAM...MODERATE.
MONTGOMERY...LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT
PERSONNEL IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 15, 3:23 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CDT FRI JUN 15 2007

ALZ011-152100-
MARION-
323 PM CDT FRI JUN 15 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARION COUNTY UNTIL 400 PM
CDT...

...

AT 322 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 8 MILES NORTH OF BRILLIANT...MOVING SOUTHEAST AT 5 MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

16
Special weather statement, Jun 15, 3:51 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
351 PM CDT FRI JUN 15 2007

ALZ014-152115-
WINSTON-
351 PM CDT FRI JUN 15 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR WINSTON COUNTY UNTIL 415
PM CDT...

...

AT 347 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 3 MILES SOUTHWEST OF ADDISON...MOVING SOUTHEAST AT 10
MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

JRA
Local storm report, Jun 15, 4:11 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 PM CDT FRI JUN 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     3 N JASPER              33.90N 87.27W
06/15/2007                   WALKER             AL   PUBLIC

            3 TREES DOWN NEAR MANCHESTER.

&&

DES
Special weather statement, Jun 15, 4:38 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 PM CDT FRI JUN 15 2007

ALZ013-023-152215-
FAYETTE-TUSCALOOSA-
438 PM CDT FRI JUN 15 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TUSCALOOSA AND FAYETTE
COUNTIES UNTIL 515 PM CDT...

...THIS INCLUDES THE CITY OF FAYETTE...

AT 437 PM CDT DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
EXTENDING FROM 17 MILES SOUTHEAST OF BERRY TO 7 MILES NORTH OF
FAYETTE...MOVING SOUTH AT 5 MPH. THE MAIN THREAT FROM THIS STORM IS
FREQUENT LIGHTNING.

TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN
A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON
THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING
SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER
THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT
LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER
BEFORE RESUMING OUTDOOR ACTIVITIES.
Local storm report, Jun 15, 5:07 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
507 PM CDT FRI JUN 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     4 WNW JASPER            33.87N 87.33W
06/15/2007                   WALKER             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0315 PM     TSTM WND DMG     3 N JASPER              33.90N 87.27W
06/15/2007                   WALKER             AL   PUBLIC

            3 TREES DOWN NEAR MANCHESTER.

0345 PM     TSTM WND DMG     5 S GOODSPRINGS         33.60N 87.23W
06/15/2007                   WALKER             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN NEAR TUTWEILER.

&&

DES
Special weather statement, Jun 15, 5:23 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT FRI JUN 15 2007

ALZ035-152300-
CHILTON-
523 PM CDT FRI JUN 15 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHILTON COUNTY UNTIL 600
PM CDT...

...

AT 520 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 3 MILES EAST OF COOPER...MOVING SOUTH AT 5 MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

17

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:14 PM CDTSevere Thunderstorm WarningBMXCalhoun46 min
Jun 15, 4:02 PM CDTSevere Thunderstorm WarningBMXJefferson25 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.